# SDR CA071204010

- Difficulty date: November 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8103
- Aircraft time: 42,726 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 1111065
- Condition: Restricted
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) INFLIGHT SHUTDOWN AS A PRECAUTION, OIL PRESSURE INDICATION FLUCTUATING IN FLIGHT.  OIL FILTER APPEARED CLEAN BUT WAS RESTRICTING FLOW AS TO WHERE IT WAS CAUSING OIL BYPASS IN THE FILTER HOUSING, WHICH CAUSED THE ERRONEOUS INDICATIONS. (TC NR 20071204010)
